Results 1-2 of 2 (Search time: 0.003 seconds).
|NO||Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)|
|1||Stability of hypersurface sections of quadric threefolds|
Byun, Sang Ho; Lee, Yongnamresearcher, SCIENCE CHINA-MATHEMATICS, v.58, no.3, pp.479 - 486, 2015-03
|2||Two-dimensional subsonic flows with self-gravitation in bounded domain|
Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.25, no.14, pp.2721 - 2747, 2015-12